CSpace

Browse/Search Results:  1-10 of 53 Help

Selected(0)Clear Items/Page:    Sort:
LARGE SAMPLE AND ROBUST PROPERTIES OF (L)over-tilde(2)-MEDIAN 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2010, 卷号: 23, 期号: 6, 页码: 1133-1142
Authors:  Xie, Tianfa;  Li, Guoying
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Breakdown point  consistency  data depth  influence function  multivariate median  
GENERALIZED p-VALUES FOR TESTING REGRESSION COEFFICIENTS IN PARTIALLY LINEAR MODELS 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2010, 卷号: 23, 期号: 6, 页码: 1118-1132
Authors:  Hu, Huimin;  Xu, Xingzhong;  Li, Guoying
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Fiducial inference  frequency property  generalized p-value  hypothesis testing  partially linear model  
Integral-type tests for goodness-of-fit 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2010, 卷号: 23, 期号: 4, 页码: 784-795
Authors:  Zhang, Junjian;  Li, Guoying
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Asymptotic distribution  goodness-of-fit  integral-type tests  power comparison  
Assessment of cell number for a multinomial distribution with application to genomic data 期刊论文
METRIKA, 2010, 卷号: 71, 期号: 2, 页码: 151-164
Authors:  Li, Qizhai;  Li, Guoying;  Xiong, Shifeng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Multinomial distribution  Quadratic programming  Gene expression  Expression abundance  Expression sequence tags  
generalizedpvaluesfortestingregressioncoefficientsinpartiallylinearmodels 期刊论文
journalofsystemsscienceandcomplexity, 2010, 卷号: 23, 期号: 6, 页码: 1118
Authors:  Hu Huimin;  Xu Xingzhong;  Li Guoying
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
largesampleandrobustpropertiesofl2median 期刊论文
journalofsystemsscienceandcomplexity, 2010, 卷号: 000, 期号: 006, 页码: 1133
Authors:  Xie Tianfa;  Li Guoying
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
integraltypetestsforgoodnessoffit 期刊论文
journalofsystemsscienceandcomplexity, 2010, 卷号: 23, 期号: 4, 页码: 784
Authors:  Zhang Junjian;  Li Guoying
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
DISPERSION COMPARISONS OF TWO PROBABILITY VECTORS UNDER MULTINOMIAL SAMPLING 期刊论文
Acta Mathematica Scientia, 2010, 卷号: 30, 期号: 3, 页码: 907
Authors:  Xiong Shifeng;  Li Guoying
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
上界型拟合优度检验 期刊论文
数学物理学报a辑, 2010, 卷号: 000, 期号: 002, 页码: 344
Authors:  张军舰;  李国英
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Inference for ordered parameters in multinomial distributions 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2009, 卷号: 52, 期号: 3, 页码: 526-538
Authors:  Xiong ShiFeng;  Li GuoYing
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
multinomial distribution  ordered parameters  weighted sum estimator  asymptotic normality